# SDR C2XA05IA115

- Difficulty date: October 18, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 6,039 hours, 3,214 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 8166041
- Part serial: 200302065
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2955, CREW REPORTED A OILY BURNING ODOR IN THE COCKPIT AND FORWARD CABIN DURING DESCENT WITH A PAX OVERLOAD INDICATION IN AUTO.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE PAX SYSTEM ON MEL 21-30-00/1 CAT C CONTORL NUMBER 060980, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 10/20/05 THE AIRCRAFT RON'D AT MCI WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT HAND PACK CONTROL VALVE, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
